This list is arranged alphabetically by the title of the paper.
abc triples, with Winnie Miao, submitted.
Absolutely abnormal numbers, Amer. Math. Monthly 108 (2001), no. 8, 746-754.
Addressing the underrepresentation of women in mathematics conferences, unpublished (26 pages).
Almost all integer matrices have no integer eigenvalues, with Erick B. Wong, Amer. Math. Monthly 116 (2009), no. 7, 588-597.
An annotated bibliography of work related to gender in science, unpublished (37 pages).
Appendix to 'The frequency of elliptic curve groups over prime finite fields', with Chantal David and Ethan Smith, submitted.
Asymmetries in the Shanks–Rényi prime number race, Number Theory for the Millennium (proceedings of the Millennial Conference on Number Theory, University of Illinois, Urbana–Champaign, May 2000), ed. M. A. Bennett et. al., A K Peters (Natick, MA, 2002), vol. II, 403-415.
An asymptotic formula for the number of smooth values of a polynomial, J. Number Theory 93 (2002), no. 2, 108-182.
The average least character nonresidue and further variations on a theme of Erdős, with Paul Pollack, J. London Math. Soc. 87 (2013), no. 1, 22-42.
Averages of the number of points on elliptic curves, with Paul Pollack and Ethan Smith, Algebra Number Theory 8 (2014), no. 4, 813-839.
Biases in the Shanks–Rényi prime number race, with Andrey Feuerverger, Experiment. Math. 9 (2000), no. 4, 535-570.
Carreras de números primos, with Andrew Granville, Gac. R. Soc. Mat. Esp. 8.1 (2005), 197-240.
Compactness theorems for geometric packings, J. Combin. Theory Ser. A 97 (2002), 225-238.
Comparative prime number theory: a survey, with Justin Scarfy, unpublished (37 pages).
Constructions of generalized Sidon sets, with Kevin O'Bryant, J. Combin. Theory Ser. A 113 (2006), no. 4, 591-607.
Dense Egyptian fractions, Trans. Amer. Math. Soc. 351 (1999), no. 9, 3641-3657.
Denser Egyptian fractions, Acta Arith. 95 (2000), no. 3, 231-260.
Diagnosing and addressing the underrepresentation of women in mathematics, submitted (6 pages).
Dimensions of the spaces of cusp forms and newforms on Γ0(N) and Γ1(N), J. Number Theory 112 (2005), no. 2, 298-331.
An Erdős–Kac theorem for products of additive functions, in preparation.
An Erdős–Kac theorem for the number of prime factors of multiplicative orders, with Leo Goldmakher, in preparation.
Erdős–Turán with a moving target, equidistribution of roots of reducible quadratics, and Diophantine quadruples, with Scott Sitar, Mathematika 57 (2011), 1-29.
Farmer Ted goes natural, Math. Mag. 72 (1999), no. 4, 259-276.
Inclusive prime number races, with Nathan Ng, in preparation.
Inequities in the Shanks–Rényi prime number race: an asymptotic formula for the densities, with Daniel Fiorilli, J. Reine Angew. Math. 676 (2013), 121-212.
Inequities in three-way prime number races, in preparation.
The iterated Carmichael λ-function and the number of cycles of the power generator, with Carl Pomerance, Acta Arith. 118 (2005), no. 4, 305-335.
The least prime primitive root and the shifted sieve, Acta Arith. 80 (1997), no. 3, 277-288.
The limiting curve of Jarník's polygons, Trans. Amer. Math. Soc. 355 (2003), no. 12, 4865-4880.
Lower bounds for sumsets of multisets in Zp2, with Alexis Peilloux and Erick B. Wong, Integers 13 (2013), #A72 (17pp).
Many sets have more sums than differences, with Kevin O'Bryant, Additive Combinatorics (proceedings of the CRM–Clay School on Additive Combinatorics, Centre de Recherches Mathématiques, April 2006), ed. Andrew Granville, Melvyn B. Nathanson, and József Solymosi, CRM Proceedings & Lecture Notes, 43, American Mathematical Society (Providence, RI, 2007), 287-305.
Mentorship and gender, e-Mentoring Network in the Mathematical Sciences (American Mathematical Society) (August 8, 2015).
Nonzero values of Dirichlet L-functions at linear combinations of other zeros, with Nathan Ng, in preparation.
Nonzero values of Dirichlet L-functions in vertical arithmetic progressions, with Nathan Ng, Int. J. Number Theory 9 (2013), no. 4, 813-843.
The number of 2×2 integer matrices having a prescribed integer eigenvalue, with Erick B. Wong, Algebra & Number Theory 2 (2008), no. 8, 979-1000.
The number of subgroups in the multiplicative group modulo n, in preparation.
Optimal primitive sets with restricted primes, with William D. Banks, Integers 13 (2013), #A69 (10pp).
Polynomials whose coefficients are related to the Goldbach conjecture, with Peter Borwein, Kwok-Kwong Stephen Choi, and Charles L. Samuels, JP J. Algebra Number Theory Appl. 26 (2012), no. 1, 33-63.
Polynomial values free of large prime factors, with Cécile Dartyge and Gérald Tenenbaum, Periodica Math. Hungarica 43 (2001), no. 1-2, 111-119.
Prime number races, with Andrew Granville, Amer. Math. Monthly 113 (2006), no. 1, 1-33.
Primitive points in lattice polygons, with Imre Bárány, Eric Naslund, and Sinai Robins, submitted (17 pages).
Primitive sets with large counting functions, with Carl Pomerance, Publ. Math. Debrecen 79 (2011), no. 3-4, 521-530.
A product of Gamma function values at fractions with the same denominator, unpublished (3 pages).
Restoring fairness to Dukego, More Games of No Chance (proceedings of the Combinatorial Game Theory Research Workshop, MSRI, July 2000), ed. R. J. Nowakowski, Cambridge University Press (Cambridge, 2002), 79-87.
Roots of unity and nullity modulo n, with Steven Finch and Pascal Sebah, Proc. Amer. Math. Soc. 138 (2010), no. 8, 2729-2743.
Sets that contain their circle centers, College Math. J. 39 (2008), no. 5, 357-366.
A simple polynomial for a simple transposition, Amer. Math. Monthly 115 (2008), no. 1, 57-60.
A simple polynomial for a transposition, Mathematical Advance in Translation 27 (2008), no. 4, 382-384.
The smallest solution of φ(30n+1)<φ(30n) is ..., Amer. Math. Monthly 106 (1999), no. 5, 449-451.
Solubility of systems of quadratic forms, Bull. London Math. Soc. 29 (1997), no. 4, 385-388.
Squarefree values of trinomial discriminants, with David W. Boyd and Mark Thom, LMS J. Comput. Math. 18 (2015), no. 1, 148-169.
Structural insights and elegant applications: a book review of The Anatomy of Integers, CMS Notes 41 (2009), no. 5, 4-5.
The supremum of autoconvolutions, with applications to additive number theory, with Kevin O'Bryant, Illinois J. Math. 53 (2010), no. 1, 219-236.
The symmetric subset problem in continuous Ramsey theory, with Kevin O'Bryant, Experiment. Math. 16 (2007), no. 2, 145-165.
Uniform bounds for the least almost-prime primitive root, Mathematika 45 (1998), no. 1, 191-207.
The unreasonable effectualness of continued function expansions, J. Aust. Math. Soc. 77 (2004), 305-319.
The above papers are the intellectual property of Greg Martin, with copyrights held by the journals in which they appear. All rights reserved.